# SDR 99ZZZM151

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826CR
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1141
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Acm
- Component: Hamstd
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESS FAULT LEGEND, CABIN ALT CLIMBING WITH BOTH OUTFLOW VALVES CLOSED.  WHEN LEVELING FLT 350, CABIN PRESS WARNING HORN CAME ON FOLLOWED BY CABIN PRESS FAULT LIGHT ON AND DIFF PRESS AT 5000 AND CABIN ALT AT 11.5 COULD NOT CONTROL IN STANDBY OR MNL MODE.  NO AIRFLOW IN AIRCRAFT.  FOUND CLAMP ON RUBBER BOOT LOOSE AT NR 3 PACK WATER SEPARATOR.  REPOSITIONED BOOT AND RESECURED CLAMP IAW 21-31-00.  (M)
